# SDR DALA2025040302549

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0891567) CORROSION ON FUSELAGE EXTERIOR SKIN AROUND VACUUM WASTE VENT CUTOUT AT STA 917 BETWEEN STR21 AND 22L. REPAIRED PER ERA 625221-14.
